# SDR ASAA2014040207414

- Difficulty date: April 2, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 7,357 hours, 2,176 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 655281064
- Part serial: F10438
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 7,368 hours, 2,178 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CONTROL COCKPIT AND CABIN TEMPERATURE NORMALLY OR WHITHIN NORMAL LIMITS. ALSO REPORTED FWD CABIN TEMP UNCONTROLLABLE.  IN AUTO, WITH SWITCH AT 12 O`CLOCK POSITION.  FWD CAB TEMP AND SUPPLY FALL TO 0 DEG C. CONTROL CAB GOES HOT. WITH CONTROL CABIN FULL COLD, AND FWD CABIN FULL HOT, COCKPIT GETS WARM, FWD PAX CABIN ROW 1-8 ARE COLD. RT PACK TEMP = 0DEG C, LT PACK = 35DEG C, AFT CAB CONTROLLER SEEMS TO WORK. WITH TRIM AIR SWITCHED TO OFF, AFT CABIN WENT TO 0 DEG C, ALSO.  ACFT GROUNDED. PERFORMED NR 2 ZTC BITE. FOUND FAULT FLT DECK ZONE TRIM VALVE.   INSPECTED AND FOUND NR 2 ACAU FAULTY.  REMOVED & REPLACED NR 2 ACAU 21-51-02. REF 21-62, TASK 834. PERFORMED ACAU OPS TEST IAW 21-51-02-710-802-002. SYS CKS NORMAL.
